# SDR SCNA20250623223

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 60,414 hours, 23,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT 701451: R/H BULLNOSE EMER LIGHTS 1, 2, AND 4 INOP ( INTERIOR EMERGENCY EXIT LIGHTING SYSTEM; EMERGENCY AISLE LIGHTS ) .   REMOVED AND REPLACED RH BULLNOSE LIGHT ASSY'S  AT POSITIONS 1,2 AND 4 EMERGENCY LIGHTS OPS CHECK GOOD.  REF AMM 33-51-03.
